Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Robust estimates of certain large deviation probabilities for controlled semi-martingales

Tom 105 / 2015

Hideo Nagai Banach Center Publications 105 (2015), 159-192 MSC: 35J60, 35J15, 35K55, 35K10, 60H20, 60F10, 91G80, 91G10, 93E20. DOI: 10.4064/bc105-0-11

Streszczenie

Motivated by downside risk minimization on the wealth process in an incomplete market model, we have studied in the recent work the asymptotic behavior as time horizon $T\to \infty$ of the minimizing probability that the empirical mean of a controlled semi-martingale falls below a certain level on the time horizon $T$. This asymptotic behavior relates to a risk-sensitive stochastic control problem in the risk-averse case. Indeed, we obtained an expression of the decay rate of the probability by the Legendre transform of the limit value of the value function of the stochastic control problem, which is characterized as the solution to the H–J–B equation of ergodic type. In the current work we present the results on its robust version, admitting model uncertainty.

Autorzy

  • Hideo NagaiDepartment of Mathematics
    Faculty of Engineering Science
    Kansai University
    Suita, 564-8680, Japan
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek